# SDR CA000530059

- Difficulty date: May 12, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 28,571 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: MPN4912007
- Condition: Malfunctioned
- Location: Te & Le Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAP/SLATS SELECTED WITH NO MOVEMANT. LANDED FLAPLESS. SYSTEM INSPECTED WITH NO FAULT FOUND, COMPUTER RESET, OPERATED NORMAL.
